# SDR BJNA021003

- Difficulty date: October 19, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498117
- Condition: Corroded
- Location: Fuselage
- Part time: 46,627 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION OF THE FORWARD CARGO COMPARTMENT, DISCOVERED A TWO INCH SPOT OF LEVEL 2 CORROSION ON STRINGER 27L AT STATION 389.  FABRICATED AND INSTALLED STRINGER REPAIR IAW BOEING 737 SRM 51-10-2, 51-10-6, 51-30-2, 53-10-01 FIGURE 1 AND 53-10-3 FIGURE 1.  (M)
